# SDR FDEA202301200343

- Difficulty date: January 20, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 73,052 hours, 25,962 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: A5796000000251
- Part serial: FH1139
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS ON LOWER SKIN OF LH INNER FLAP O/B T/E. ACCOMPLISHED THE EXTERNAL DOUBLER REPAIR (CAT.A) I.A.W EA NO:6-5750-T0372824 P1, SEQ   NO:000815, TITLE:WING-FLIGHT SURFACES-LH INNER FLAP TRAILING EDGE LOWER SKIN REPAIR   NEAR RIB28A.  MAJOR REPAIR
